# SDR CA151007006

- Difficulty date: September 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTED OIL ODOR AND SMOKE IN THE CABIN COMING FROM THE RT ENGINE. THE OIL PUMP WAS REPLACED AN ACFT RETURNED TO SERVICE.
